Some new Chacon-Edgar-type inequalities for stochastic processes, and characterizations of Vitali-conditions
Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 4, p. 327-337
@article{AIHPB_1980__16_4_327_0,
     author = {Egghe, L.},
     title = {Some new Chacon-Edgar-type inequalities for stochastic processes, and characterizations of Vitali-conditions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {4},
     year = {1980},
     pages = {327-337},
     zbl = {0451.60054},
     mrnumber = {603326},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1980__16_4_327_0}
}
Egghe, L. Some new Chacon-Edgar-type inequalities for stochastic processes, and characterizations of Vitali-conditions. Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 4, pp. 327-337. http://www.numdam.org/item/AIHPB_1980__16_4_327_0/

[1] K.A. Astbury, Amarts, indexed by directed sets. Ann. Prob., t. 6, 2, 1978, p. 267-278. | MR 464394 | Zbl 0378.60017

[2] A. Bellow, Uniform amarts: a class of asymptotic martingales for which strong almost sure convergence obtains. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, t. 41, 1978, p. 177-191. | MR 471065 | Zbl 0391.60005

[3] R. Cairoli, Une inégalité pour martingales à indices multiples et ses applications. Sém. de Prob., Univ. de Strasbourg. Lect. Notes in math., t. 124, 1970, p. 1-27, Springer-Verlag. | Numdam | MR 270424 | Zbl 0218.60045

[4] R.V. Chacon, A « stopped » proof of convergence. Adv. in math., t. 14, 1974, p. 365-368. | MR 365688 | Zbl 0308.60018

[5] G.A. Edgar, Uniform semiamarts. Ann. de l'Institut H. Poincaré, t. 15, sect. B, 1979, p. 197-203. | Numdam | MR 563735 | Zbl 0423.60046

[6] K. Krickeberg, Convergence of martingales with a directed index set. Trans. Am. Math. Soc., t. 83, 1956, p. 313-337. | MR 91328 | Zbl 0083.27501

[7] P. Mccartney, Neighborly bushes and the Radon-Nikodym-Property for Banach spaces, preprint 1979. | MR 590873

[8] P. Mccartney and R. O'Brien, A separable Banach space with the Radon-Nikodym-property which is not isomorphic to a subspace of a separable dual, preprint 1979.

[9] A. Millet et L. Sucheston, La convergence essentielle des martingales bornées dans L1 n'implique pas la condition de Vitali V. C. R. Acad. Sc. Paris, t. 288, série A, 1979, p. 595-598. | MR 531590 | Zbl 0401.60044

[10] A. Millet and L. Sucheston, Convergence of classes of amarts indexed by directed sets. Characterizations in terms of Vitali-conditions. Can. J. Math., t. 32, 1, 1980, p. 86-125. | MR 559789 | Zbl 0448.60036

[11] A. Millet and L. Sucheston, Characterizations of Vitali conditions with overlap in terms of convergence of classes of amarts. Can. J. Math., t. 31, 5, 1979, p. 1033-1046. | MR 546956 | Zbl 0432.60059

[12] A. Millet and L. Sucheston, A characterization of Vitali conditions in terms of maximal inequalities. Ann. Prob., t. 8, 2, 1980, p. 339-349. | MR 566598 | Zbl 0428.60053

[13] A. Millet and L. Sucheston, On convergence of L1-bounded martingales indexed by directed sets, preprint 1979.

[14] J. Neveu, Discrete parameter martingales. North Holland, Amsterdam; 1975. | MR 402915 | Zbl 0345.60026